On Asymptotics of Lp Extremal Polynomials on a Complex Curve Plus an Infinite Number of Points
Yamina Laskri & Rachid Benzine
Journal of Mathematics and Statistics, Volume 1, Issue 3, pp. 212–216 · doi.org/10.3844/jmssp.2005.212.216
Abstract
We study, for all p>0 and under certain conditions the asymptotic behavior of Lp extremal polynomials with respect to the measure α=β+Y. Where, β denotes a positive Szegö measure on the closed rectifiable Jordan curve E in the complex plane and γ has an infinity of masses in the region exterior to the curve E.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Laskri, Y. & Benzine, R. (2005). On Asymptotics of Lp Extremal Polynomials on a Complex Curve Plus an Infinite Number of Points. Journal of Mathematics and Statistics, 1(3), 212–216. https://doi.org/10.3844/jmssp.2005.212.216
- Licence
- © Science Publications
- Issue
- Volume 1, Issue 3
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
